(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A numerical study of the 3-periodic wave solutions to KdV-type equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2018, 卷号: 355, 页码: 566-581
Authors:  Zhang, Yingnan;  Hu, Xingbiao;  Sun, Jianqing
Favorite  |  View/Download:116/0  |  Submit date:2018/07/30
KdV-type equation  3-periodic wave solution  Riemann's theta-function  Gauss-Newton method  
integrablediscretizationofsolitonequationsviabilinearmethodandbacklundtransformation 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 2, 页码: 279
Authors:  Zhang Yingnan;  Chang Xiangke;  Hu Juan;  Hu Xingbiao;  Tam Hon Wah
Favorite  |  View/Download:75/0  |  Submit date:2020/01/10